# SDR IPXA2019012338207

- Difficulty date: January 13, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37865
- Aircraft time: 18,653 hours, 6,940 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 113T23203
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 BROKEN ON LOWER SKIN PANEL OF RT WING INBD AFT FLAP NEAR IFS 119.75. REPAIR IAW SRM 57-53-01 REPAIR 1, SRM 51-70-10 REPAIR 2, SRM 51-70-10 GENERAL, SRM 51-70-03 GENERAL, REV.73.01
